advertisement
Question
Posted by: Zelda | 2018/11/19

Breast pain

My borste is baie seer vir die afgelope 3 weke. Ek was op die inspuiting en het dit gelos so 6 maande terug, en nou is my borste die ding, ek het 'n swangerskap toets gedoen vanoggend maar dit was negatief, Verlede maand was ek ook by die dokter omdat my maag verskriklik gepyn het het ook toets gedoen en was ook negatief. Ek menstrueer gad nie dis net my borste wat gevoelig en seer is.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2018/11/20

It can take up to a  year for periods to come back after stopping the injection. In this time hormonal changes can occur. Sore breasts are often related to hormones. I would suggest that you check your breasts for any lumps. If all appears normal, you could try Evening primrose oil.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement